# SDR ASAA0010096

- Difficulty date: July 7, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT LIGHTS AT ROWS 1, 3, 14 AND 18 WOULD NOT TEST PROPERLY.  REPLACED ASSOCIATED BATTERY PACKS AND LIGHTS OPERATED NORMALLY.  (M)
